# SDR 95ZZZX792

- Difficulty date: January 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3116F
- Make and model: Swrngn SA227AC
- Aircraft serial: AC594
- Engine: Garrtt TPE33111U
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fod Damage
- Location: Lt Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAG INGESTION ON ENGINE START.  ENGINE REMOVED, SENT TO 'THE TURBINE GROUP 1389GRG AVIATION DR., HANGAR 16, MELBOURNE, FL.  AERO-CONDOR S.A., LIMA, PERU, AR 129.14 OPERATOR.
